Direct proof of the formula for the index of an elliptic system in euclidean space
Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 4, pp. 83-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1970_4_4_a14,
author = {B. V. Fedosov},
title = {Direct proof of the formula for the index of an elliptic system in euclidean space},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {83--84},
year = {1970},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1970_4_4_a14/}
}
B. V. Fedosov. Direct proof of the formula for the index of an elliptic system in euclidean space. Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 4, pp. 83-84. http://geodesic.mathdoc.fr/item/FAA_1970_4_4_a14/